Numerical simulation of the fractional-order control system

Cai, Xin & Liu, Fawang (2007) Numerical simulation of the fractional-order control system. Journal of Applied Mathematics and Computing, 23(1-2), pp. 229-241.

View at publisher


Multi-term fractional differential equations have been used to simulate fractional-order control system. It has been demonstrated the necessity of the such controllers for the more efficient control of fractionalorder dynamical system. In this paper, the multi-term fractional ordinary differential equations are transferred into equivalent a system of equations. The existence and uniqueness of the new system are proved. A fractional order difference approximation is constructed by a decoupled technique and fractional-order numerical techniques. The consistence, convergence and stability of the numerical approximation are proved. Finally, some numerical results are presented to demonstrate that the numerical approximation is a computationally efficient method. The new method can be applied to solve the fractional-order control system.

Impact and interest:

15 citations in Scopus
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

406 since deposited on 17 Sep 2008
7 in the past twelve months

Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 14891
Item Type: Journal Article
Refereed: Yes
Keywords: Multi, term, fractional control system, Caputo derivative, numerical approximation, consistence, convergence, stability
DOI: 10.1007/BF02831971
ISSN: 1865-2085
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300) > Numerical Analysis (010301)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > PURE MATHEMATICS (010100) > Ordinary Differential Equations Difference Equations and Dynamical Systems (010109)
Australian and New Zealand Standard Research Classification > ENGINEERING (090000) > CHEMICAL ENGINEERING (090400) > Process Control and Simulation (090407)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2007 Springer
Copyright Statement: The original publication is available at SpringerLink
Deposited On: 17 Sep 2008 00:00
Last Modified: 29 Feb 2012 13:37

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page